Problems in the treatment of microscopic polyangiitis

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mikaelb
New Member


Date Joined May 2016
Total Posts : 1
   Posted 5/15/2016 10:57 AM (GMT -6)   
Good afternoon. I apologize in advance for my English, I'm from Russia. With 16 years of sick microscopic polyangiitis, now I'm 26. The problem is, I accept metipred or prednisolone. Due to the fact that I accept it I have a very strong problems with the skin. Appear subcutaneous pimples, with signs of necrosis. And another such moment. I take prednisone periodically,usually in the fall and spring, and necrotic spots appear after prolonged use, and 1-2 weeks after stopping treatment. I do not understand why this is happening. In addition to prednisone and azathioprine taken, Cyclophosphamide. Cytostatics I stopped taking all of them because I had big problems with the skin.

Did anyone such problems, and if so how you solved them. And I wonder how such diseases treated you. Once again I apologize for my English :)))
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, April 25, 2018 12:08 PM (GMT -6)
There are a total of 2,955,530 posts in 324,226 threads.
View Active Threads


Who's Online
This forum has 162231 registered members. Please welcome our newest member, Greg R..
296 Guest(s), 11 Registered Member(s) are currently online.  Details
notquitesoscared13, Girlie, rose*f, owleyes, NiceCupOfTea, NKinney, Ila24x7, Annalisajs, Crazyick, elvin, iPoop